Alert archive / Hawaii / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Aug 24, 2015, 4:13 AM HST for Kalawao County, Hawaii. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2015, 4:13 AM HST (14:13 UTC)
- Expired
- Aug 24, 2015, 1:00 PM HST
- In force
- 9 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kalawao County, HI
The radar
The Kamuela/Kohala Apt radar (PHKM), 85 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:45 AM HST | FLASH FLOOD | 7 Sw Hana, HI | KIPAHULU INACCESSIBLE DUE TO FLOODING ON HIGHWAY. |
| Aug 24, 7:00 AM HST | FLASH FLOOD | 10 Sw Hana, HI | PIILANI HIGHWAY CLOSED BETWEEN MILE MARKERS 38 AND 39. |
| Aug 24, 7:05 AM HST | FLASH FLOOD | Hana, HI | MULTIPLE SCHOOL CLOSURES DUE TO FLOODING AND POWER OUTAGES. |
| Aug 24, 7:10 AM HST | FLASH FLOOD | 2 Nw Hana, HI | HANA HIGHWAY CLOSED BETWEEN MILE MARKER 29 AND 36 DUE TO FLOODING. |
| Aug 24, 7:50 AM HST | FLASH FLOOD | 8 Se Pukalani, HI | CRATER ROAD CLOSED PAST HALEAKALA HEADQUARTERS VISITOR CENTER...POWER OUT IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 152 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WGHW50 PHFO 241413
FFWHFO
HIC009-241700-
/O.NEW.PHFO.FF.W.0026.150824T1413Z-150824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
413 AM HST MON AUG 24 2015
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE ISLAND OF MAUI IN MAUI COUNTY
* UNTIL 700 AM HST
* AT 406 AM HST...RADAR ESTIMATES INDICATED RAINFALL RATES RANGING
FROM 2 TO 4 INCHES PER HOUR ABOVE HANA. ADDITIONAL ACCUMULATIONS
UP TO 1 TO 2 INCHES WILL REMAIN POSSIBLE OVER THE NEXT FEW HOURS
IN THIS AREA...AS WELL AS THE EASTERN HALF OF MAUI.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KULA...PUKALANI...NAHIKU...MAKAWAO...KIHEI AND KEANAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 700 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
85-GIBBS5 follow-up statements
698
WGHW70 PHFO 241502
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
502 AM HST MON AUG 24 2015
HIC009-241700-
/O.CON.PHFO.FF.W.0026.000000T0000Z-150824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
502 AM HST MON AUG 24 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 700 AM HST...
AT 445 AM HST...RADAR INDICATED HEAVY RAINFALL CONTINUING OVER EAST
MAUI NEAR HANA. RAINFALL ESTIMATES OF MORE THAN 4 INCHES PER HOUR
WERE OCCURRING OVER THE SLOPES BETWEEN HANA TOWN AND HANA AIRPORT.
KAWAIPAPA GULCH NEAR HANA TOWN IS LIKELY TO BE RUNNING VERY HIGH.
ADDITIONAL HEAVY RAINFALL WAS MOVING TOWARD EAST MAUI FROM THE
SOUTHEAST. THIS IS A VERY DANGEROUS SITUATION OVER EAST MAUI. AVOID
UNNECESSARY TRAVEL...ESPECIALLY ALONG HANA HIGHWAY NEAR HANA TOWN
AND NEARBY ROADS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KULA...
PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE AND HANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 700 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
KODAMA970
WGHW50 PHFO 241646
FFWHFO
HIC009-242000-
/O.EXT.PHFO.FF.W.0026.000000T0000Z-150824T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
646 AM HST MON AUG 24 2015
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF MAUI IN MAUI COUNTY
* UNTIL 1000 AM HST
* AT 634 AM HST...MAUI CIVIL DEFENSE REPORTED THAT THE HANA HIGHWAY
WAS IMPASSABLE BETWEEN MILE MARKERS 29 AND 36 DUE TO STREAMS
HAVING OVERTOPPED BRIDGES IN 3 LOCATIONS. THE PIILANI HIGHWAY WAS
ALSO CLOSED NEAR MILE MARKERS 38 AND 39. RAINFALL RATES OVER EAST
MAUI HAVE DIMINISHED BUT RUNOFF LEVELS REMAIN HIGH AND ADDITIONAL
RAINFALL WAS MOVING TOWARD THE KIHEI AND WAILEA AREAS FROM THE
SOUTH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE...WAILEA AND HANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1000 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
KODAMA993
WGHW50 PHFO 241957
FFWHFO
HIC009-242300-
/O.EXT.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
957 AM HST MON AUG 24 2015
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF MAUI IN MAUI COUNTY
* UNTIL 100 PM HST
* AT 944 AM HST...HEAVY RAINFALL HAS DIMINISHED BUT RUNOFF LEVELS
REMAIN HIGH AND FLOODING CONDITIONS ARE ONGOING. PIILANI HIGHWAY
REMAINS CLOSED NEAR MILE MARKERS 38 AND 39...AND THE HANA HIGHWAY
REMAINS CLOSED FROM MILE MARKERS 29 TO 36. KIPAHULU IS
INACCESSIBLE DUE TO FLOODING. AVOID UNNECESSARY TRAVEL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE...WAILEA AND HANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
KODAMA699
WGHW70 PHFO 242215
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1215 PM HST MON AUG 24 2015
HIC009-242300-
/O.CON.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1215 PM HST MON AUG 24 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 100 PM HST...
RAINFALL HAS EASED OVER MAUI BUT SIGNIFICANT RUNOFF AND FLOODING
IMPACTS ARE STILL OCCURRING. MAUI COUNTY CIVIL DEFENSE REPORTED THAT
A PORTION OF ULAINO ROAD HAS BEEN WASHED OUT AND WAIKOLOA ROAD IN
HANA HAS BEEN CLOSED. PORTIONS OF PIILANI HIGHWAY BETWEEN MILE
MARKERS 38 AND 39...AND THE HANA HIGHWAY FROM MILE MARKERS 29 TO 36
REMAIN CLOSED. SEVERAL STATE PARKS HAVE ALSO BEEN CLOSED...INCLUDING
IAO VALLEY AND WAINAPANAPA.
THIS WARNING INCLUDES ALL AREAS EAST OF A LINE FROM HAIKU TO KIHEI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
KODAMA530
WGHW70 PHFO 242255
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1255 PM HST MON AUG 24 2015
HIC009-242305-
/O.EXP.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1255 PM HST MON AUG 24 2015
...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF MAUI IN MAUI
COUNTY...
WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED.
THUS THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.
THE HEAVY RAINS AND FLOODING HAVE SUBSIDED...BUT RUNOFF IS STILL
OCCURRING AND STREAMS WILL REMAIN HIGH FOR SEVERAL HOURS. SEVERAL
ROADS AND PARKS ON MAUI REMAIN CLOSED.
LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
2073 15655
$$
KODAMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:00 AM HST, 13 minutes earlier.
Area forecast discussion, Aug 24, 4:00 AM HST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 400 AM HST MON AUG 24 2015 .SYNOPSIS... AN EXTREMELY MOIST AIR MASS OVER THE STATE...TOGETHER WITH LOW PRESSURE IN THE MIDDLE ATMOSPHERE TO THE NORTH...RAISED THE THREAT OF HEAVY RAIN AND THUNDERSTORMS ACROSS THE MAIN HAWAIIAN ISLANDS THROUGH THE EARLY PART OF THE WEEK. LIGHT SOUTHEAST WINDS WILL STRENGTHEN AND BECOME MORE EASTERLY SLOWLY THROUGH THE WEEK. ANOTHER PERIOD OF UNSETTLED WEATHER MAY OCCUR NEXT WEEKEND. && .DISCUSSION... AN EXTREMELY AND UNSEASONABLY MOIST AIR MASS CONTINUED TO STREAM OVER THE MAIN HAWAIIAN ISLANDS FROM THE SOUTHEAST. AT THE SAME TIME...BROAD BUT SHALLOW TROUGHING ALOFT TO THE NORTH OF THE STATE HELPED TO DESTABILIZE THE LOCAL ATMOSPHERE. SOUNDING DATA RECORDED TEMPERATURES AT 500 MB NOT MUCH COLDER THAN USUAL OVERHEAD...AND THE CORE OF THE COLD POOL REMAINED TO THE NORTHEAST...BUT THE AIR MASS AT LOWER LEVELS WAS SO MOIST THAT ANY FURTHER STEEPENING OF THE ENVIRONMENTAL LAPSE RATE SUFFICED. THE TROUGHING ALOFT ALSO LIMITED SUPPORT FOR THE SUBTROPICAL RIDGE AT THE SURFACE. THUS...THE WEST END OF THE RIDGE RETREATED GRADUALLY TOWARD THE EAST...KEEPING WINDS SOUTHEASTERLY TO SOUTHERLY OVER THE ISLANDS. GUIDANCE AGREED WELL IN MAINTAINING THIS SITUATION THROUGH AT LEAST THE MIDDLE OF THE WEEK. INTERESTINGLY...SATELLITE ESTIMATES DETECTED A SIGNIFICANTLY DRIER AIR MASS EAST OF 150W AT THE LATITUDE OF THE STATE. HOWEVER...THE ORIENTATION OF THE PREVAILING FLOW WILL KEEP PRECIPITABLE WATER AMOUNTS APPROACHING TWO AND A HALF INCHES IN PLACE OVER THE ISLANDS AT LEAST THROUGH WEDNESDAY. BY THE END OF THE WEEK...GUIDANCE GENERALLY AGREED THAT THE MOSTLY ZONAL MID-LEVEL TROUGH TO THE NORTH WILL SHIFT SOUTH IN SOME WAY... ALTHOUGH SPECIFICS DIFFERED. SOME SOLUTIONS...SUCH AS THE ECMWF... DEPICTED THE AXIS OF THE MERIDIONALLY DIGGING TROUGH TO REMAIN MOSTLY EAST OF THE STATE. ON THE OTHER HAND...OTHER SOLUTIONS...LIKE THE GFS...DEVELOPED THE TROUGH OVER OR SLIGHTLY WEST OF THE ISLANDS. DESPITE SOME LIMITED DRYING NEAR THE SURFACE...THE COLDER AIR AND DYNAMIC SUPPORT ALOFT STILL IMPLIED ANOTHER PERIOD OF POSSIBLE DEEP CONVECTION FOR NEXT WEEKEND. FOR NOW...A SLIGHT CHANCE OF THUNDERSTORMS HAS BEEN INTRODUCED FOR THE MIDDLE OF THE STATE AROUND NEXT SATURDAY. FOR THE TIME BEING HOWEVER...THE CONVECTION CURRENTLY POPPING OVER THE STATE REPRESENTED THE BIGGEST CONCERN IN THE FORECAST. && .AVIATION... SOUTHEASTERLY FLOW WILL CONTINUE TO STEER BANDS OF LOW CLOUDS AND SHOWERS TOWARDS THE ISLANDS. PRECIPITATION WILL FAVOR EAST AND SOUTHEAST FACING SLOPES AND COASTS BUT GIVEN THE HIGHLY MOIST UNSTABLE AIRMASS OVER THE STATE...THE POTENTIAL FOR LOCALIZED HEAVY DOWNPOURS EXISTS EVERYWHERE. THE AIRMET FOR MTN OBSCURATION FOR EASTERN BIG ISLAND WILL LIKELY REMAIN NECESSARY THROUGH AT LEAST MONDAY MORNING. THUNDERSTORMS HAVE ALREADY BEEN REPORTED THIS EVENING FROM ONE END OF THE STATE TO THE OTHER WITH THE GREATEST ACTIVITY THUS FAR OCCURING OVER LEEWARD AREAS. NOW HOWEVER...A DENSE BAND OF THUNDERSTORMS...TRIGGERED BY A SOUTHEASTWARD MOVING UPPER LEVEL DISTURBANCE...IS VISIBLE ON SATELLITE JUST TO THE NORTH OF THE ISLANDS. SIGMET NOVEMBER FOR EMBEDDED THUNDERSTORMS HAS BEEN ISSUED AND COULD NEED TO EXPANDED TO INCLUDE MUCH OF THE STATE LATER THIS EVENING. WHILE VFR CONDITIONS ARE FORECAST TO PREVAIL AT ALL TAF SITES THE POTENTIAL FOR LIGHTNING AND BRIEF PERIODS OF IFR CIGS AND/OR VIS SHOULD BE CONSIDERED TO EXIST ALL AREAS. && .MARINE... A SMALL TO MODERATE W SWELL WILL CONTINUE OVER THE ISLANDS THROUGH THE MIDDLE OF THE WEEK. A SLIGHTLY LARGER VERY LONG-PERIOD WNW SWELL FROM DISTANT TYPHOON ATSANI IS EXPECTED TO ARRIVE AROUND WEDNESDAY...AND THEN TO PEAK THURSDAY INTO FRIDAY. THIS SWELL MAY BE LARGE ENOUGH TO PRODUCE ADVISORY-LEVEL SURF ALONG WEST-FACING SHORES OF THE BIG ISLAND. MARINERS MAY ENCOUNTER HEAVY SHOWERS OR THUNDERSTORMS AS A VERY MOIST AND UNSTABLE AIR MASS LINGERS ACROSS THE AREA THROUGH THE NEXT COUPLE OF DAYS. A MARINE WEATHER STATEMENT IS IN EFFECT TO HIGHLIGHT THE THREAT TO MARINERS. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU- MOLOKAI-LANAI-MAUI-BIG ISLAND. SEVERE THUNDERSTORM WATCH 1 IN EFFECT UNTIL 4 AM HST MONDAY FOR OAHU...MAUI COUNTY...AND ADJACENT WINDWARD WATERS. && AVIATION...BEDAL DISCUSSION/MARINE...RYSHKO
In the hours before
Local storm report, Aug 24, 3:22 AM HST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
322 AM HST MON AUG 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM FLASH FLOOD HONOLULU 21.31N 157.86W
08/24/2015 HONOLULU HI COUNTY OFFICIAL
FLOODING REPORTED ON MANY ROADS IN HONOLULU ESPECIALLY
NEAR ALA MOANA SHOPPING CENTER. BUT ALSO INCLUDING AREAS
OF KING AND ALAKEA, 11TH AND WAIALAE, BERETAINIA AND
PIIKOI.
&&
HFOThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 2:04 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 23, 2:28 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Aug 23, 2:42 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 23, 3:27 PM HST | Flash Flood Warning | HFO | Hawaii | 2 hr |
| Aug 23, 3:46 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Aug 23, 5:25 PM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
| Aug 23, 5:28 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 23, 6:12 PM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Aug 23, 6:34 PM HST | Special Marine Warning | HFO | 41 min | |
| Aug 23, 7:05 PM HST | Special Marine Warning | HFO | 40 min | |
| Aug 23, 7:15 PM HST | Special Marine Warning | HFO | 45 min | |
| Aug 23, 8:28 PM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Aug 23, 8:41 PM HST | Special Marine Warning | HFO | 49 min | |
| Aug 23, 8:52 PM HST | Areal Flood Advisory | HFO | Hawaii | 7 hr |
| Aug 23, 9:16 PM HST | Flash Flood Warning | HFO | Kalawao | 119 min |
| Aug 23, 10:36 PM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Aug 23, 10:50 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 23, 11:10 PM HST | Special Marine Warning | HFO | 2 hr | |
| Aug 23, 11:54 PM HST | Special Marine Warning | HFO | 66 min | |
| Aug 24, 12:23 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Aug 24, 1:43 AM HST | Areal Flood Advisory | HFO | Kalawao | 8 hr |
| Aug 24, 2:16 AM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Aug 24, 2:46 AM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Aug 24, 3:10 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 24, 4:01 AM HST | Flash Flood Warning | HFO | Honolulu | 5 hr |
| Aug 24, 5:42 AM HST | Areal Flood Advisory | HFO | Hawaii | 6 hr |
| Aug 24, 5:58 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Aug 24, 7:06 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Aug 24, 9:38 AM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
| Aug 24, 11:02 AM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
Nearby
Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.